Date/Time

Location

Agenda

Mon. Sept. , 12th or Wed, 14th 2:00 – 3:00 PM

ML Classroom – 12th MSR – 14th

More clearly define the activities/demos for the show and discuss the banter script/staging/materials

Sept. 28th 2:00 – 3:00 PM

Main Seminar Room

TBD

Oct. 5th 2:00 – 3:00 PM

Main Seminar Room

TBD

Oct. 14th 2:00 – 3:00 PM

Main Seminar Room

Practice

Oct. 24th 2:00 – 3:00 PM

Main Seminar Room

Rehearsal

Oct. 28th 2:00 – 3:00 PM

Main Seminar Room

Rehearsal

Oct. 29th 9:00AM – 4:15PM

Main Seminar Room

SSS SHOW DATE Show times: 10:30 AM – 11:15 AM (45 Mins.) 12:00 PM – 12:45 PM (45 Mins.) 1:30 PM – 2:15 PM (45 Mins.) 3:00 PM – 3:45 PM (45 Mins.) (Balloon Launches by EOL @ 11:30, 1:00, and 2:30)

SuperScienceSaturday: MeetingTimes (last edited 2011-09-15 17:06:11 by JanineAquino)